A "pseudo-polynomial" algorithm for the Frobenius number and Gröbner basis

Marcel Morales, Nguyen Thi Dung. A "pseudo-polynomial" algorithm for the Frobenius number and Gröbner basis. Journal of Symbolic Computation, 120:102233, 2024. [doi]

@article{MoralesD24,
  title = {A "pseudo-polynomial" algorithm for the Frobenius number and Gröbner basis},
  author = {Marcel Morales and Nguyen Thi Dung},
  year = {2024},
  doi = {10.1016/j.jsc.2023.102233},
  url = {https://doi.org/10.1016/j.jsc.2023.102233},
  researchr = {https://researchr.org/publication/MoralesD24},
  cites = {0},
  citedby = {0},
  journal = {Journal of Symbolic Computation},
  volume = {120},
  pages = {102233},
}